# SDR SWAA2020111629993

- Difficulty date: October 22, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CENTER ASSIST SPRING BROKEN.  REMOVED AND REPLACED FWD ENTRY DOOR CENTER ASSIST SPRING, PER AMM 52-11-41.  SEE INDIVIDUAL SIGN OFFS.
